| Model Number |
72404237 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) was dissatisfied with the device, and the pump stopped working.A surgical procedure was performed in which the device was removed and replaced, except for the reservoir, which could not be explanted.There were no patient complications reported.
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.Based on the information available the cause that contributed to the reported event cannot be established.
Event or Problem Description